Reduction of symbolic sparse matrices

Sergio Verdu, J. Herranz

Research output: Contribution to journalArticlepeer-review

Abstract

A new general method is derived for reduction of linear systems of equations with symbolic polynomial coefficients suitable for using sparse matrix techniques. Its implementation in a program for symbolic analysis of circuits offers significant advantages over the existing reduction method.

Original languageEnglish (US)
Pages (from-to)1-2
Number of pages2
JournalElectronics Letters
Volume17
Issue number1
DOIs
StatePublished - Jan 8 1981

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Reduction of symbolic sparse matrices'. Together they form a unique fingerprint.

Cite this